# SDR IPXA2015020285525

- Difficulty date: January 8, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 21,781 hours, 14,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Dented
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, BS 228 S23L SKIN DENTED JUST FWD OF FRAME.  PERFORMED SKIN REPAIR IAW SRM 53-00-01-2R, REPAIR 3 AND REO-G18703, REV A.
